| Model Number |
60007 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
09/24/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens+ (lal+, sn (b)(6), +19.0d) was explanted due to blurry vision and a new lal implanted as a replacement.
Additional Manufacturer Narrative
Additional data: h3, h6.The lal was cut into multiple pieces during explantation.Only a visual inspection of the returned lal pieces was completed; no device problem found.No additional evaluation could be performed due to the condition of the lens.Manufacturer reference #: (b)(4).